Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On torsion subgroups of Lie groups


Author: Dong Hoon Lee
Journal: Proc. Amer. Math. Soc. 55 (1976), 424-426
DOI: https://doi.org/10.1090/S0002-9939-1976-0393342-6
MathSciNet review: 0393342
Full-text PDF Free Access

Abstract | References | Additional Information

Abstract: We are concerned with torsion subgroups of Lie groups. We extend the classical result of C. Jordan on the structure of finite linear groups to torsion subgroups of connected Lie groups.


References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0393342-6
Article copyright: © Copyright 1976 American Mathematical Society